# SDR HNAA2015061700196

- Difficulty date: June 17, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 55,997 hours, 62,407 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAKEOFF WARNING HORN SOUNDED AT APPROXIMATELY 75 KNOTS ON TAKEOFF ROLL.  OPS CHECKED TAKEOFF WARNING HORN SYS IAW MM 31-51-00.
